Home
For authors
Submission status

Current
Archive (English)
Archive
   Volumes 81-92
   Volumes 41-60
   Volumes 21-40
   Volumes 1-20
   Volumes 61-80
      Volume 80
      Volume 79
      Volume 78
      Volume 77
      Volume 76
      Volume 75
      Volume 74
      Volume 73
      Volume 72
      Volume 71
      Volume 70
      Volume 69
      Volume 68
      Volume 67
      Volume 66
      Volume 65
      Volume 64
      Volume 63
      Volume 62
      Volume 61
Search
VOLUME 69 | ISSUE 3 | PAGE 161
Abelian dyons in the Maximal Abelian projection of SU(2) gluodynamics
PACS: 11.15.Ha, 12.38.Aw
Correlations of the topological charge the electric current Je and the magnetic current Jm in SU(2) lattice gauge theory in the Maximal Abelian projection are investigated. It occurs that the correlator <C QJeJm ^> is nonzero for a wide range of values of the bare charge. It is shown that: (i) the abelian monopoles in the Maximal Abelian projection are dyons which carry fluctuating electric charge; (it) the sign of the electric charge e(x) coincides with that of the product of the monopole charge m(x) and the topological charge density Q(x).